The existence of nonzero solutions of a boundary value problem that arises in combustion theory
Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 964-974
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_6_a7,
author = {B. L. Shekhter},
title = {The existence of nonzero solutions of a boundary value problem that arises in combustion theory},
journal = {Differencialʹnye uravneni\^a},
pages = {964--974},
year = {1989},
volume = {25},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_6_a7/}
}
B. L. Shekhter. The existence of nonzero solutions of a boundary value problem that arises in combustion theory. Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 964-974. http://geodesic.mathdoc.fr/item/DE_1989_25_6_a7/